# SDR MASA98123

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64YV
- Make and model: Beech 1900D
- Aircraft serial: UE64
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1294000371
- Condition: Worn
- Location: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5506 - JAX-FLL, AT 13,000 FT, THE PASSENGER DOOR ANNUNCIATOR ILLUMINATED.  PILOT NOTED THE DOOR SEAL HAD BEEN WHISTLING THROUGH 10,000 FT.  CREW DECLARED AN EMERGENCY AND RETURNED TO JAX WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DOOR SEAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
